# SDR DHL2002802501

- Difficulty date: May 21, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 79,074 hours, 29,405 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF: N/R 1747 RH WING L/E FORMER CRACKED .250 UPPER PART XFS622.500CORR: REMOVED FASTNERS IAW SRM 51-1-20D PG.1 . STOP DRILLED CRACK IAW SRM 57-2-0 PG/ 9-10. FABRICATED REINFORCING ANGLE( 2024T3.050) IAW SRM 57-2-0 PG. 9-10 , CLEANED , TREATED AND PRIMED IAW SRM 51-1-8B INSTALLED REINFORCING ANGLE IAW SRM 51-1-20D PG.9 SRM 51-1-21 PG. 1
